# SDR FDKA200705201

- Difficulty date: May 11, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 15,131 hours, 14,392 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Unknown
- Condition: Unknown
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON SYSTEM 1 DOES NOT SHUT OFF DURING FLIGHT CONTROL TEST.  MX RESET AIRCRAFT POWER OPS GOOD.
